# SDR 2025F00041

- Difficulty date: October 24, 2024
- Submitted: February 12, 2025
- Operation: General aviation
- Aircraft: N483T
- Make and model: Cessna 680A
- Aircraft serial: 0143
- Aircraft time: 2,400 hours, 1,457 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 69310022
- Condition: Corroded
- Location: Zone 300
- Part time: 2,400 hours, 1,457 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PERFORMANCE OF THE DOC 15 INSPECTION, IT WAS NOTICED THAT THERE WAS LEVEL II AND LEVEL III COROSSION ALONG THE AFT VERTICAL SPAR OF THE VERTICAL STABILIZER UNDER THE TRAILING EDGE SKIN PANEL ABOUT HALFWAY DOWN FROM THE TOP OF THE SPAR. THE RUDDER WAS REMOVED  AND THE AREA CLEANED UP AND IT WAS NDTIAW NDT REPORT # D11566. TEXTRON DETERMINED THAT THE SPAR CAP HAD TO BE REPLACED.
